Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Are The Side Effects Of Using Megace And Smoking

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Drugs Over the years, drugs have been developed that can treat a wide range of medical problems,
Ask the Experts

Extremely low HDLs

I'm 40 years old and have been HIV+ for going on 9 years. For the last six months, I've been battling to bring up my HDLs. Last summer I began taking Oxandrolone 10mg BID to bring my weight up (at the time I was 150# and 5'10"). In August of 2009,...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...You may have a genetic change in your DNA that doesn't allow you to make certain proteins effectively associated with HDL. This likely requires a specialist in lipid metabolism to confirm this and solve this problem. Most Read more »

Need some urgent advice.

My partner is hiv diagnosed 2007 his cd4 has always been around 800 - 1000 and vl highest was 39000. He started treatment due to candidasis in his oesphageous and mouth and was always tired feeling unwell. But he stopped as he was in terrible pain...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...Cancer, heart disease, stroke as well as weight loss and poor appetite are all issues with smoking.4) The gall baldder could be effecting his appetite since rich, greasy and fatty foods would have to be avoided...if he has been so symptomatic why... Read more »

megace to gain weight

i am a healthy person weighing 80 but height 6 feet so i want to use megace to gain body weight please do tell me the way to achieve my goal
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...treatment of several cancers in women and men, such as cancers of the breast, uterus, and prostate. Two commonly observed side effects of Megace, increased appetite and weight gain, prompted its current use for AIDS-wasting.The effects of... Read more »

Vitamin C and its effects

Hi,I would like to inquire about the intake of the daily supplement of Vitamin C and its effect on the HIV virus.Recently, I read an article from the Memorial Sloan-Kettering Cancer Center entitled "High Levels of Vitamin C Prove Toxic to HIV"....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...very important when you have HIV. Fluids transport the nutrients you need through your body.Extra water can:reduce the side effects of medicationshelp flush out the medicines that have already been used by your bodyhelp you avoid dehydration... Read more »
Articles
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line Read more »
AIDS InfoNet

Smoking and HIV

...interfere with processing of medications by the liver. It can also worsen liver problems like hepatitis. Smoking and Side Effects People with HIV who smoke are more likely to suffer complications from HIV medication than those who don't. For... Read more »
AIDS InfoNet

Wasting Syndrome

...weakness and fever. Wasting is linked to disease progression and death. Losing just 5% of body weight can have the same negative effects. Wasting is still a problem for people with AIDS, even people whose HIV is controlled by medications. Part of... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your gut gets used... Read more »
Connect With Others

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

side effects

Posted by aef, 3 Replies
...especially feet and hands. wondering if anyone has had the same thing? Dr never seems to concerned. I am also trying to quit smoking. Under alot of stress and have gone from 205# to 163# in 8 months. Don't like to eat anymore cause I have such an... Read more »

ED side effects

Posted by Anonymous
...What are the side effects when taking Crixivan and Viagra? Read more »

ED side effects?

Posted by Anonymous
...What are the side effects when taking Crixivan and Viagra? Read more »